# SDR R61A201604260286

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N433YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000417
- Aircraft time: 4,366 hours, 3,098 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Contact
- Part number: P2070009520
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE CAPTAINS FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE ADJUSTED CAPTAINS FLASHLIGHT BULB CONTACT IAW AMM AND OPS CHECKED GOOD.
